# SDR NX4R2012031900031

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: General aviation
- Aircraft: N442ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10496
- Aircraft time: 4,385 hours
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 05600595
- Condition: Worn
- Location: Control Column
- Part time: 4,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,  CONTROL COLUMN SHAFT WAS SIGNIFICANTLY WORN AT THE 6 O'CLOCK POSITION WHERE IT EXITS THE INSTRUMENT PANEL. IT RIDES ON A BUSHED SURFACE.
